# SDR MALA020551

- Difficulty date: September 9, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING OF FLIGHT 3026, GEAR EMERGENCY EXTENSIONS CHECKS FOUND WIRING FOR EXPLOSIVE BOLT BAD.  MAINTENANCE NOTED RT GEAR EXPLOSIVE BOLT WIRING AT CANNON PLUG SHOWING OPEN.  REPAIRED DAMAGED WIRING AT CANNON PLUG FOR RT LANDING GEAR EXPLOSIVE BOLT IAW SAAB WM 20-20-00, ALL OPS CHECKS GOOD.
